# SDR YENA20150901405

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000384
- Aircraft time: 14,467 hours, 9,052 cycles
- System (JASC): 2701 · Control Column Section
- Part: Dampener
- Condition: Dirty
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DURING T/O ROLL CONTROL COLUMN WAS VERY STIFF DURING ROTATION AFTER TAKEOFF, CONTROL COLUMN WAS STILL STIFF AND VIBRATION WAS FELT DURING LT AND RT TURNS.  NO VIBRATION IN NEUTRAL POSITION.  VIBRATION WAS FELT WITH AND WITHOUT AUTOPILOT.  STIFFNESS WAS FELT MOSTLY IN THE AFT MOVEMENT.  ACCOMPLISHED FIM 27-30-00-810-806A AND FOUND ELEVATOR CONTROL COLUMN DAMPNERS NEED SERVICING.  FOUND EXCESSIVE DIRT BUILD-UP ON AFU + AILERON LT AND RT FUSELAGE SECTOR, CLEANED AREA IAW MM 27-11-07.  ALSO ACCOMPLISHED FORCE CK OF ELEVATOR CONTROL COLUMN AND FOUND WITHIN LIMITS IAW MM 27-31-01, ACFT OK FOR CONTIUED SERVICE.
